Publications

1- A. Bandini, M. Valentino, On Selmer group over l-adic Lie extensions of global function fields, Bull. Braz. Math. Soc. (N.S.) 45, no. 3 (2014), 575-595. [arXiv]

2- A. Bandini, M. Valentino, Control Theorems for l-adic Lie extensions of global function fields, Ann. Sc. Norm. Super. Pisa Cl. Sci. XIV (2015), no. 4, 1065-1092. [arXiv]

3- M. Valentino, On Euler characteristic of Selmer groups for abelian varieties over global function fields, Arch. Math. 106 (2016), 117-128. [arXiv]

4- A. Bandini, M. Valentino, Euler characteristic and Akashi series for Selmer groups over global function fields, J. Number Theory  193 (2018), 213-234[arXiv] 

5- A. Bandini, M. Valentino, On the Atkin Ut operator for Γ1(t)-invariant Drinfeld cusp formsInt. J. Number Theory, Vol. 14, No. 10 (2018), 2599-2616[arXiv]

6- A. Bandini, M. Valentino, On the Atkin Ut operator for Γ0(t)-invariant Drinfeld cusp forms, to appear in Proc. Amer. Math. Soc.  [arXiv]
DOI: https://doi.org/10.1090/proc/14491

7- A. Bandini, M. Valentino, On the structure and slopes of Drinfeld cusp forms[arXiv]


Ċ
Maria Valentino,
5 mag 2018, 09:40
Ċ
Maria Valentino,
5 mag 2018, 09:41
Ċ
Maria Valentino,
5 mag 2018, 09:48
Ċ
Maria Valentino,
5 mag 2018, 09:46
Ċ
Maria Valentino,
7 mag 2018, 07:03
Comments